# SDR AALA20110824PHL02

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 59,601 hours, 30,615 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - CREW REPORTED HIGH OIL TEMPERATURE ON NUMBER 1 ENGINE INDICATION AND FUEL TEMPERATURE ALSO HIGH.  EMERGENCY DECLARED FLIGHT RETURNED PHL LANDED WITHOUT INCIDENT.  CLEANED OIL TEMPERATURE CONNECTOR ON NUMBER 1 ENGINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
